# SDR DALA2025092306947

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 76,761 hours, 36,173 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE PACK OPERATION (LEFT PACK ONLY) AIRCRAFT WILL NOT MAINTAIN PRESSURIZATION AT FL310 OR ABOVE.  REF LOG 7852714 FOR ALL WORK ACCOMPLISHED. DUE TO #2 BLED FAULT. OK FOR SERVICE. (LP: 7852716)
